Alert archive / Ohio / River Flood Warnings in 2019
River Flood Warning 48, NWS Cleveland, OH
NWS Cleveland, OH issued this river flood warning at Apr 20, 2019, 12:15 PM EDT for Hancock County, Ohio. It took effect at Apr 20, 2019, 12:31 PM EDT. It was in force for 18 hr.
The area
The outline as issued.
The facts
- Issued
- Apr 20, 2019, 12:15 PM EDT (16:15 UTC)
- In effect from
- Apr 20, 2019, 12:31 PM EDT
- Expired
- Apr 21, 2019, 6:56 AM EDT
- In force
- 18 hr
- Issued by
- NWS Cleveland, OH
- Area
- Storm-based polygon
- Flood severity
- Minor
County Hancock County, OH
The radar
The Cleveland radar (KCLE), 159 km from the middle of the area, began a volume at 16:16 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Eagle Creek above Findlay (FECO1). The gauge peaked at 10.16 ft at Apr 20, 2019, 11:00 PM EDT.
- Action stage
- 8 ft
- Minor stage
- 9 ft
- Moderate stage
- 10 ft
- Major stage
- 11 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 04188496, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted.
517 WGUS41 KCLE 201615 FLWCLE BULLETIN - IMMEDIATE BROADCAST REQUESTED Flood Warning National Weather Service Cleveland OH 1215 PM EDT Sat Apr 20 2019 ...The National Weather Service in Cleveland has issued a flood warning for the following rivers in Ohio... Eagle Creek Above Findlay PRECAUTIONARY/PREPAREDNESS ACTIONS... Never drive your car through flooded roadways. The water may be deeper than it appears. Turn around...don't drown! Stay tuned to NOAA weather radio and other local media for further details and updates. && OHC063-210014- /O.NEW.KCLE.FL.W.0048.190420T1631Z-190421T0500Z/ /FECO1.1.ER.190420T1631Z.190420T1900Z.190420T2300Z.UU/ 1215 PM EDT Sat Apr 20 2019 The National Weather Service in Cleveland has issued a * Flood Warning for The Eagle Creek Above Findlay * until late tonight. * At 12 PM the stage was 8.8 feet. * Flood stage is 9.0 feet. * Minor flooding is forecast. * Forecast...Rise above flood stage by this afternoon and rise to near 9.5 feet by late this afternoon. The river will fall below flood stage by this evening. * At 10.0 feet...Water from the Eagle Creek will impact portions of South Blanchard Street, Brookside Drive, Fremont and Graceland Streets. The intersections of Beechmont Drive with Fairmont and Rosemont Drives flood. && LAT...LON 4104 8366 4104 8363 4087 8366 4087 8370 $$ BM
4 follow-up statements
081
WGUS81 KCLE 201940
FLSCLE
Flood Statement
National Weather Service Cleveland OH
340 PM EDT Sat Apr 20 2019
...The flood warning continues for the following rivers in Ohio...
Portage River At Woodville
Black River At Elyria
Eagle Creek Above Findlay
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Never drive your car through flooded roadways. The water may be
deeper than it appears. Turn around...don't drown!
Stay tuned to NOAA weather radio and other local media for further
details and updates.
&&
OHC143-173-210340-
/O.EXT.KCLE.FL.W.0046.000000T0000Z-190422T1500Z/
/WDVO1.1.ER.190419T2317Z.190421T0000Z.190422T0900Z.NO/
340 PM EDT Sat Apr 20 2019
...Flood warning extended until Monday morning...The flood warning
continues for
The Portage River At Woodville.
* Until Monday morning.
* At 3:30 PM Saturday the stage was...9.9 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 9.0 feet.
* The river will rise to near 10.1 feet by this evening. The river
will fall below flood stage Monday morning.
* At 11.0 feet...Water over State Route 105 in Sandusky County. Water
near homes on Water, Bierley, and Bridge Streets in Pemberville.
The river floods Trail Marker Park up to Erie Street in Woodville.
&&
LAT...LON 4136 8354 4148 8334 4143 8334 4135 8349
$$
OHC093-210340-
/O.EXT.KCLE.FL.W.0047.000000T0000Z-190421T0900Z/
/ELRO1.1.ER.190420T1442Z.190420T1915Z.190421T0300Z.NO/
340 PM EDT Sat Apr 20 2019
...Flood warning extended until late tonight...The flood warning
continues for
The Black River At Elyria.
* Until late tonight.
* At 3:15 PM Saturday the stage was...10.1 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 9.5 feet.
* The river will fall to below flood stage by tonight.
* At 11.0 feet...Flooding begins in low lying areas near the river in
Elyria. Flooding along the East Branch of the Black River on Foster
Road in Penfield Township.
&&
LAT...LON 4146 8219 4148 8212 4139 8207 4127 8215
4128 8220 4140 8212
$$
OHC063-210340-
/O.CON.KCLE.FL.W.0048.000000T0000Z-190421T0500Z/
/FECO1.1.ER.190420T1637Z.190420T2000Z.190420T2300Z.UU/
340 PM EDT Sat Apr 20 2019
The flood warning continues for
The Eagle Creek Above Findlay.
* Until late tonight.
* At 3:00 PM Saturday the stage was...9.4 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 9.0 feet.
* The river will rise to near 9.5 feet by late this afternoon. The
river will fall below flood stage this evening.
* At 10.0 feet...Water from the Eagle Creek will impact portions of
South Blanchard Street, Brookside Drive, Fremont and Graceland
Streets. The intersections of Beechmont Drive with Fairmont and
Rosemont Drives flood.
&&
LAT...LON 4104 8366 4104 8363 4087 8366 4087 8370
$$
BM403 WGUS41 KCLE 210115 FLWCLE BULLETIN - IMMEDIATE BROADCAST REQUESTED Flood Warning National Weather Service Cleveland OH 915 PM EDT Sat Apr 20 2019 ...Forecast flooding changed from Minor to Moderate severity for the following rivers in Ohio... Eagle Creek Above Findlay PRECAUTIONARY/PREPAREDNESS ACTIONS... Never drive your car through flooded roadways. The water may be deeper than it appears. Turn around...don't drown! Stay tuned to NOAA weather radio and other local media for further details and updates. && OHC063-210914- /O.EXT.KCLE.FL.W.0048.000000T0000Z-190421T2330Z/ /FECO1.2.ER.190420T1637Z.190421T0500Z.190421T1730Z.UU/ 915 PM EDT Sat Apr 20 2019 ...Observed flooding increased from Minor to Moderate severity... ...Forecast flooding increased from Minor to Moderate severity... The Flood Warning continues for The Eagle Creek Above Findlay * until Sunday evening. * At 9 PM the stage was 10.0 feet. * Flood stage is 9.0 feet. * Moderate flooding is occurring and Moderate flooding is forecast. * The river will continue rising to near 10.5 feet by late tonight. The river will fall below flood stage Sunday afternoon. * At 10.0 feet...Water from the Eagle Creek will impact portions of South Blanchard Street, Brookside Drive, Fremont and Graceland Streets. The intersections of Beechmont Drive with Fairmont and Rosemont Drives flood. && LAT...LON 4104 8366 4104 8363 4087 8366 4087 8370 $$
351
WGUS81 KCLE 210335
FLSCLE
Flood Statement
National Weather Service Cleveland OH
1135 PM EDT Sat Apr 20 2019
...The flood warning continues for the following rivers in Ohio...
Portage River At Woodville
Black River At Elyria
Scioto River Near Larue
...The flood warning continues for the following rivers in Ohio...
Eagle Creek Above Findlay
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Never drive your car through flooded roadways. The water may be
deeper than it appears. Turn around...don't drown!
Stay tuned to NOAA weather radio and other local media for further
details and updates.
&&
OHC143-173-211135-
/O.EXT.KCLE.FL.W.0046.000000T0000Z-190422T1030Z/
/WDVO1.1.ER.190419T2317Z.190421T0330Z.190422T0430Z.NO/
1135 PM EDT Sat Apr 20 2019
...Flood warning extended until Monday morning...The flood warning
continues for
The Portage River At Woodville.
* Until Monday morning.
* At 11:30 PM Saturday the stage was...10.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 9.0 feet.
* The river will fall to below flood stage by early Monday morning.
* At 11.0 feet...Water over State Route 105 in Sandusky County. Water
near homes on Water, Bierley, and Bridge Streets in Pemberville.
The river floods Trail Marker Park up to Erie Street in Woodville.
&&
LAT...LON 4136 8354 4148 8334 4143 8334 4135 8349
$$
OHC093-211135-
/O.EXT.KCLE.FL.W.0047.000000T0000Z-190421T1648Z/
/ELRO1.1.ER.190420T1442Z.190420T2330Z.190421T1048Z.NO/
1135 PM EDT Sat Apr 20 2019
...Flood warning extended until Sunday afternoon...The flood warning
continues for
The Black River At Elyria.
* Until Sunday afternoon.
* At 11:15 PM Saturday the stage was...10.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 9.5 feet.
* The river will fall to below flood stage by Sunday morning.
* At 11.0 feet...Flooding begins in low lying areas near the river in
Elyria. Flooding along the East Branch of the Black River on Foster
Road in Penfield Township.
&&
LAT...LON 4146 8219 4148 8212 4139 8207 4127 8215
4128 8220 4140 8212
$$
OHC101-211135-
/O.EXT.KCLE.FL.W.0049.000000T0000Z-190422T1000Z/
/LARO1.1.ER.190420T2233Z.190421T0600Z.190422T0400Z.NO/
1135 PM EDT Sat Apr 20 2019
...Flood warning extended until Monday morning...The flood warning
continues for
The Scioto River Near Larue.
* Until Monday morning.
* At 11:00 PM Saturday the stage was...11.6 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 11.0 feet.
* The river will rise to near 11.8 feet by late tonight. The river
will fall below flood stage early Monday morning.
* At 12.0 feet...Flooding occurs in lowland areas south of the
Village of La Rue. Route 37 and parts of Vine Street inundated.
&&
LAT...LON 4061 8342 4055 8318 4052 8324 4055 8342
$$
OHC063-211135-
/O.CON.KCLE.FL.W.0048.000000T0000Z-190421T2330Z/
/FECO1.2.ER.190420T1637Z.190421T0500Z.190421T1730Z.UU/
1135 PM EDT Sat Apr 20 2019
The flood warning continues for
The Eagle Creek Above Findlay.
* Until Sunday evening.
* At 11:00 PM Saturday the stage was...10.2 feet.
* Moderate flooding is occurring and Moderate flooding is forecast.
* Flood stage is 9.0 feet.
* The river will rise to near 10.5 feet by late tonight. The river
will fall below flood stage Sunday afternoon.
* At 11.0 feet...Flooding will threaten residences along Fremont and
Graceland Avenue, East Lincoln Street, and Brookside Drive. Other
roads impacted include East High Street, Wilson Street, Blanchard
Avenue near Graceland Avenue, Rosemont Drive and Beechmont Drive to
Main Street, and Eastview north of 6th Street.
&&
LAT...LON 4104 8366 4104 8363 4087 8366 4087 8370
$$380
WGUS81 KCLE 211056
FLSCLE
Flood Statement
National Weather Service Cleveland OH
656 AM EDT Sun Apr 21 2019
...The flood warning is cancelled for the following rivers in Ohio...
Black River At Elyria
Eagle Creek Above Findlay
...The flood warning continues for the following rivers in Ohio...
Portage River At Woodville
Blanchard River Near Findlay
Scioto River Near Larue
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Never drive your car through flooded roadways. The water may be
deeper than it appears. Turn around...don't drown!
Stay tuned to NOAA weather radio and other local media for further
details and updates.
&&
OHC143-173-211856-
/O.CON.KCLE.FL.W.0046.000000T0000Z-190422T1030Z/
/WDVO1.1.ER.190419T2317Z.190421T1030Z.190422T0430Z.NO/
656 AM EDT Sun Apr 21 2019
The flood warning continues for
The Portage River At Woodville.
* Until Monday morning.
* At 6:30 AM Sunday the stage was...10.6 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 9.0 feet.
* The river will fall to below flood stage by late tonight.
* At 11.0 feet...Water over State Route 105 in Sandusky County. Water
near homes on Water, Bierley, and Bridge Streets in Pemberville.
The river floods Trail Marker Park up to Erie Street in Woodville.
&&
LAT...LON 4136 8354 4148 8334 4143 8334 4135 8349
$$
OHC093-211126-
/O.CAN.KCLE.FL.W.0047.000000T0000Z-190421T1648Z/
/ELRO1.1.ER.190420T1442Z.190420T2330Z.190421T0815Z.NO/
656 AM EDT Sun Apr 21 2019
The flood warning is cancelled for
The Black River At Elyria.
* At 6:15 AM Sunday the stage was...9.1 feet.
* Flood stage is 9.5 feet.
* At 9.5 feet...Flooding begins south of Elyria in Carlisle Township
along Woodside Drive.
&&
LAT...LON 4146 8219 4148 8212 4139 8207 4127 8215
4128 8220 4140 8212
$$
OHC063-211856-
/O.CON.KCLE.FL.W.0050.000000T0000Z-190422T0000Z/
/FDYO1.1.ER.190421T0630Z.190421T1200Z.190421T1800Z.NO/
656 AM EDT Sun Apr 21 2019
The flood warning continues for
The Blanchard River Near Findlay.
* Until this evening.
* At 6:00 AM Sunday the stage was...11.2 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 11.0 feet.
* The river will rise to near 11.3 feet this morning. The river
will fall below flood stage this afternoon.
* At 12.0 feet...Water impacts River Street and Apple Alley on the
west side of Findlay, Blanchard Street between Sandusky and Main
Cross, and several streets south of Clinton Court near Riverside
Park.
&&
LAT...LON 4107 8388 4106 8354 4098 8353 4098 8358
4101 8359 4101 8388
$$
OHC101-211856-
/O.CON.KCLE.FL.W.0049.000000T0000Z-190422T1000Z/
/LARO1.1.ER.190420T2233Z.190421T0715Z.190422T0400Z.NO/
656 AM EDT Sun Apr 21 2019
The flood warning continues for
The Scioto River Near Larue.
* Until Monday morning.
* At 6:00 AM Sunday the stage was...11.6 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 11.0 feet.
* The river will rise to near 11.7 feet by this morning. The river
will fall below flood stage late tonight.
* At 12.0 feet...Flooding occurs in lowland areas south of the
Village of La Rue. Route 37 and parts of Vine Street inundated.
&&
LAT...LON 4061 8342 4055 8318 4052 8324 4055 8342
$$
OHC063-211126-
/O.CAN.KCLE.FL.W.0048.000000T0000Z-190421T2330Z/
/FECO1.2.ER.190420T1637Z.190421T0445Z.190421T0909Z.UU/
656 AM EDT Sun Apr 21 2019
The flood warning is cancelled for
The Eagle Creek Above Findlay.
* At 6:00 AM Sunday the stage was...8.4 feet.
* Flood stage is 9.0 feet.
* At 9.0 feet...Eagle Creek will overrun its banks and begin to
inundate portions of Fremont and Graceland Avenue. Water will
inudate a field near Rosemont Drive.
&&
LAT...LON 4104 8366 4104 8363 4087 8366 4087 8370
$$What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Cleveland, OH wrote its last area forecast discussion before this river flood warning went out at Apr 20, 9:37 AM EDT, 2 hours 38 minutes earlier.
Area forecast discussion, Apr 20, 9:37 AM EDT, 2 hours 38 minutes before
AREA FORECAST DISCUSSION
National Weather Service Cleveland OH
937 AM EDT Sat Apr 20 2019
.SYNOPSIS...
Low pressure over southern Ohio this morning will slowly move
northeast to the southeastern shores of Lake Erie by this
evening. This low will depart north into Canada on Sunday as a
ridge of high pressure builds into the region. Low pressure will
track northeast out of the Plains on Monday and into the Great
Lakes region by Tuesday. A secondary low will enter the area for
Wednesday.
&&
.NEAR TERM /THROUGH SUNDAY/...
Current forecast looks good. Minor updates to hourly
temperatures.
Previous Discussion... Low pressure over southern Ohio this
morning will slowly continue to push northeast to just southeast
of Lake Erie by this evening. On the backside of this low this
morning, showers with some isolated embedded thunder was
pivoting northwest across Ohio. This batch of rain will move
from the I-71 corridor, northwest to the Toledo area this
morning before stalling. This deformation zone on the back side
of the low will keep rain over northwest Ohio for most of today
and most of these areas will be lucky to get a few degrees
warmer than current temperatures. Closer to the low, rain will
become much more scattered in nature and several pieces of the
hi-res guidance shows many areas staying dry for the afternoon
and evening hours with the exception being areas closest to the
low across far eastern Ohio and NW PA. With this, have
maintained high PoPs close to the track of the low, but have
decreasing PoPs across north central Ohio through the afternoon
and evening hours. Temperatures to the east will be a touch
warmer with the opportunity for dry conditions.
This low departs north into Canada by Sunday morning as high
pressure ridges in from the west. Have PoPs trending down to
completely dry for the entire area by late Sunday morning.
Temperatures will begin their recovery on Sunday with high
pressure building into the region and areas in western Ohio may
get near to even above normal, if skies clear by Sunday
afternoon.
&&
.SHORT TERM /SUNDAY NIGHT THROUGH TUESDAY NIGHT/...
Drier conditions will prevail Sunday night as the upper low that was
over the area during the weekend moves up the east coast and high
pressure builds across the area. This ridge will keep conditions dry
and temperatures on the warmer side through Monday evening. Low
pressure will track east through the Great Lakes Tuesday and Tuesday
night, which will sink a cold front south into the area. Have opted
for high chance pops Tuesday and Tuesday night, with some minor
timing/low placement model differences precluding likely pops at
this time. Overall, models have slowed the frontal passage slightly,
so temperatures are higher than previously forecast Monday night and
Tuesday. Highs will be in the low to mid 70s each day, and a bit
cooler near the lake.
&&
.LONG TERM /WEDNESDAY THROUGH FRIDAY/...
A somewhat active long term period is in store as a frontal boundary
remains just south of the area during the mid to late week period.
Pops are generally in the low chance/slight chance range Wednesday
through Thursday, with a slight diminishing trend into Thursday as
the boundary settles south. The highest pops are across the southern
part of the area during this period. A Pacific stream shortwave will
track east through the Great Lakes Thursday night into Friday, which
brings an uptick in pops across the area before dry conditions are
expected late Friday into the weekend. Highs Wednesday through
Friday will be a touch cooler than early in the week, with upper 50s
near the lake to upper 60s south.
&&
.AVIATION /12Z Saturday THROUGH Wednesday/...
Low pressure over the Ohio Valley continues to slowly move
north this morning and will eventually reach NW PA by this
evening. Ahead of this low, IFR/LIFR ceilings have settled in
over the region along with some scattered rain showers over the
area. Some of the rain showers have become more robust and there
are a couple of embedded thunderstorms in the rain. For now,
have rain at all of the terminals with a thunder mention at KMFD
and KTOL to address the thunder potential. As the low moves
north, a deformation band of rain will form over NW Ohio and
KTOL could potentially see rain most of the day. Meanwhile,
areas between the low in NW PA and the band over NW Ohio should
be dry as this final band of rain pushes through this morning.
While rain clears the area, the low ceilings do not and non-VFR
will remain over the are through the TAF period. On the
northwest side of this low, winds will remain breezy with winds
gusting to 25 to 35 knots at times. Winds will diminish with
the approach of the low and the changing flow to the northwest
across the area.
OUTLOOK...Non-VFR conditions may linger into Sunday with low
ceilings. Non-VFR conditions also possible Tuesday into early
Wednesday with scattered showers and thunderstorms.
&&
.MARINE...
Winds will take some time to diminish this afternoon and result
in waves above 4 feet on average. So, will extend the small
craft advisory on the western basin until early afternoon and
until 8 PM over the rest of the lakeshore.
Previous Discussion...
Low pressure over southern Ohio this morning will keep winds out of
the north-northeast at 20 to 30 kts through midday. The low will
weaken as it moves north to the lake later this afternoon. Have
adjusted the timing of the small craft advisory to end at Noon on
the western basin and 4 PM for the rest of the nearshore. Have
continued the lakeshore flood watch as is, with Toledo water levels
holding steady just above 60 inches, however it is possible that the
watch could be dropped around midday with the latest water level and
wave forecasts. Winds will sharply subside this afternoon into this
evening, with light winds into tonight as high pressure builds over
the lake. Winds will remain lighter and westerly/southwesterly into
early next week until they increase out of the south Monday night
ahead of a cold front. The front is expected to cross the lake on
Tuesday.
&&
.CLE WATCHES/WARNINGS/ADVISORIES...
OH...Lakeshore Flood Watch until 4 PM EDT this afternoon for OHZ003-
007>009.
PA...None.
MARINE...Small Craft Advisory until 8 PM EDT this evening for
LEZ144>149.
Small Craft Advisory until 4 PM EDT this afternoon for LEZ142-
143.
&&
SYNOPSIS...Sefcovic
NEAR TERM...Lombardy/Sefcovic
SHORT TERM...Greenawalt
LONG TERM...Greenawalt
AVIATION...Sefcovic
MARINE...Greenawalt/LombardyHazardous weather outlook, Apr 20, 4:40 AM EDT, 7 hours 35 minutes before
Hazardous Weather Outlook National Weather Service Cleveland OH 440 AM EDT Sat Apr 20 2019 OHZ003-007>009-210845- Lucas-Ottawa-Sandusky-Erie- 440 AM EDT Sat Apr 20 2019 ...LAKESHORE FLOOD WATCH IN EFFECT UNTIL 4 PM EDT THIS AFTERNOON... This Hazardous Weather Outlook is for north central Ohio and northwest Ohio. .DAY ONE...Today and tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Lakeshore Flood Watch. .DAYS TWO THROUGH SEVEN...Sunday through Friday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. OHZ006-010>014-017>023-027>033-036>038-047-089-PAZ001>003-210845- Wood-Lorain-Cuyahoga-Lake-Geauga-Ashtabula Inland-Hancock-Seneca- Huron-Medina-Summit-Portage-Trumbull-Wyandot-Crawford-Richland- Ashland-Wayne-Stark-Mahoning-Marion-Morrow-Holmes-Knox- Ashtabula Lakeshore-Northern Erie-Southern Erie- 440 AM EDT Sat Apr 20 2019 This Hazardous Weather Outlook is for north central Ohio, northeast Ohio, northwest Ohio and northwest Pennsylvania. .DAY ONE...Today and tonight. No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Sunday through Friday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. LEZ061-142>149-162>169-210845- Lake Erie open waters from Ripley to Buffalo NY- Lake Erie nearshore waters from Maumee Bay to Reno Beach OH- Lake Erie nearshore waters from Reno Beach to The Islands OH- Lake Erie nearshore waters from The Islands to Vermilion OH- Lake Erie nearshore waters from Vermilion to Avon Point OH- Lake Erie nearshore waters from Avon Point to Willowick OH- Lake Erie nearshore waters from Willowick to Geneva-on-the Lake OH- Lake Erie nearshore waters from Geneva-on-the-Lake to Conneaut OH- Lake Erie nearshore waters from Conneaut OH to Ripley NY- Lake Erie open waters from Maumee Bay to Reno Beach OH- Lake Erie open waters from Reno Beach to The Islands OH- Lake Erie open waters from The Islands to Vermilion OH- Lake Erie open waters from Vermilion to Avon Point OH- Lake Erie open waters from Avon Point to Willowick OH- Lake Erie open waters from Willowick to Geneva-on-the-Lake OH- Lake Erie open waters from Geneva-on-the-Lake to Conneaut OH- Lake Erie open waters from Conneaut OH to Ripley NY- 440 AM EDT Sat Apr 20 2019 This Hazardous Weather Outlook is for Lake Erie. .DAY ONE...Today and tonight. No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Sunday through Friday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time.
In the hours before
Local storm report, Apr 20, 8:23 AM EDT, 3 hours 52 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
823 AM EDT SAT APR 20 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0800 AM HEAVY RAIN SULLIVAN 41.03N 82.22W
04/20/2019 M1.35 INCH ASHLAND OH TRAINED SPOTTER
RAINFALL IN LAST 36 HOURS.
&&
MITCHELLThe office that day
Everything else NWS Cleveland, OH issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 20, 8:55 AM EDT | River Flood Warning | CLE | Lorain | 22 hr |
| Apr 20, 10:39 AM EDT | Lakeshore Flood Warning | CLE | Erie, Lucas, Ottawa, Sandusky | 7 hr |
| Apr 20, 4:35 PM EDT | River Flood Warning | CLE | Marion | 24 hr |
Nearby
River Flood Warnings in Ohio, 2019Every river flood warning in 2019
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.